# SDR 2008UALA01739

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 390-405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN AT E/E BAY COOLING DUCT OUTLET CUTOUT AT BS 390-405 STR 28R-28L HAS DAMAGE.  MAJOR REPAIR ACCOMPLISHED: RMV'D EXISTING DOUBLER. INSTALLED REPAIR DOUBLER & PREVENTIVE MODIFICATION DOUBLERS.
